Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

A homotopy theorem for matroids. I


Author: W. T. Tutte
Journal: Trans. Amer. Math. Soc. 88 (1958), 144-160
MSC: Primary 55.00; Secondary 06.00
MathSciNet review: 0101526
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 55.00, 06.00

Retrieve articles in all journals with MSC: 55.00, 06.00


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1958-0101526-0
PII: S 0002-9947(1958)0101526-0
Article copyright: © Copyright 1958 American Mathematical Society